# SDR SWIA202056384

- Difficulty date: December 19, 2020
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 37,409 hours, 37,160 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON NR 2 HINGE IB AND OB LUGS ARE GOUGED.  (C-CHECK) RO 2/21/2021.  REPAIRS WERE ACCOMPLISHED IAW MHIRJ REO 601R-57-61-768 REV -- DATED 2021-01-22 AND REO 601R-57-61-324 DATED 2011/11/22 REV. A.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED.  NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
